# SDR DALA2021112907316

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 47,809 hours, 22,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1 DOOR ASSIST BOTTLE BELOW LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE REF B757 AMM 52-11-30. (7901545)
